MathSciNet Relay Station
MathSciNet bibliographic data
MR2823031 (2012g:14037) 14G10 (14D05)
Lemahieu, Ann; Van Proeyen, Lise The holomorphy conjecture for ideals in dimension two. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3845–3852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement